# SDR 29GA2015020500001

- Difficulty date: February 3, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 33,630 hours, 37,213 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 7232203631
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER SELECTING GEAR UP, CYCLED GEAR IAW QRH, GEAR UNSAFE LIGHT REMAINED,  LANDED SAFELY WITH 3 GREEN.  R & R NOSE DOOR RT SPRING CYLINDER ASSY AND 2 MOUNTING BOLTS  AND PERFORMED GEAR SWING, OPS CHECKED GOOD.
